MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL G2 ART CURV SEALER 45CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL G2 ART CURV SEALER 45CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number NSLG2C45A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # t9522f.Investigation summary: the device was received with the i-blade damage.During the mechanical test, the device was difficult to open and close.However, the damage was not enough to prevent the device to open and close fully.The device was tested on the generator and passed all functional testing.The energy output delivered from the device was verified.All three tones were heard during functional testing (tone 1 is heard when the energy activation button is pressed; tone 2 is heard when tissue impedance threshold is reached; and tone 3 is heard when the cycle is complete).A manufacturing record evaluation was performed for the finished device and the manufacturing criteria were met prior to the release of this lot/batch.A probable cause of the damage to the i-blade could be not allowing thick and fibrous tissues to denature prior to i-blade advancement.
 
Event or Problem Description
It was reported that during an unknown procedure, the device handle was not closing properly.It was sticking and requiring too much force to fire.The case was completed with a new device.There were no patient consequences.

Brand Name
ENSEAL G2 ART CURV SEALER 45CM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key9829332
Report Number3005075853-2020-01562
Device Sequence Number19002642
Product Code GEI
UDI-Device Identifier10705036014553
UDI-Public10705036014553
Combination Product (Y/N)N
PMA/510(K) Number
K112033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberNSLG2C45A
Device Catalogue NumberNSLG2C45A
Device Lot NumberT95720
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2020
Initial Report FDA Received Date03/13/2020
Patient Sequence Number1